Jump to content

Question regarding cuts


[...]

Recommended Posts

Is it not uncommon to feel a little fatigued and weak when making the 1/4 cuts of a 0.5 mg of clonozepam after about 3 to 4 days after the cut? I just made my second 1/4 cut and for some reason i think i noticed this one more than when i made my first cut.
Link to comment
Share on other sites

I think it's common for w/d symptoms, whatever they are going to be, to occur 3-5 days after a Klonopin cut, duva.  I didn't get fatigue as a w/d symptom but many people do.  How are you feeling otherwise?
Link to comment
Share on other sites

Maybe a little brain fog also. But i was outside working in the heat all day and both meds klonopin and nortriptylene say to stay out of direct sinlight. Sometimes i am not to smart. But i had to get some things done. Right now, after making my second cut, i am at 1.25 mg per day. I like your idea of reducing by .125 every two weeks now. What is .125 of a 0.5 ?. thanks 
Link to comment
Share on other sites

Maybe a little brain fog also. But i was outside working in the heat all day and both meds klonopin and nortriptylene say to stay out of direct sinlight. Sometimes i am not to smart. But i had to get some things done. Right now, after making my second cut, i am at 1.25 mg per day. I like your idea of reducing by .125 every two weeks now. What is .125 of a 0.5 ?. thanks 

 

That's 1/4th of a tablet, duva.

Link to comment
Share on other sites

×
×
  • Create New...